Review of "Z. Esik and W. Kuich, A semiring-semimodule generalization of transducers and abstract $\omega$-families of power series, J. Autom. Lang. Comb. 12 (2007) 435-454."

Share/Save/Bookmark

Asveld, P.R.J. (1993) Review of "Z. Esik and W. Kuich, A semiring-semimodule generalization of transducers and abstract $\omega$-families of power series, J. Autom. Lang. Comb. 12 (2007) 435-454.". [Review of the book ] Mathematical reviews, MR2401 , p. 4955. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

27kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62818
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page